MathSciNet Relay Station
MathSciNet bibliographic data
MR1348153 (96j:53049) 53C40 (53C42)
Mercuri, Francesco; Noronha, Maria Helena Low codimensional submanifolds of Euclidean space with nonnegative isotropic curvature. Trans. Amer. Math. Soc. 348 (1996), no. 7, 2711–2724.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement